MAUDE Adverse Event Report: Biosense Webster Inc CARTO 3; Computer, Diagnostic, Programmable

Biosense Webster Inc CARTO 3; Computer, Diagnostic, Programmable
Catalog Number FG540000
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an atrial fibrillation (afib) procedure when ablating, the ecg were saturated and unable to be read.It was managed to complete the case successfully.No patient consequences.The system manufacturer investigated the issue based on the study digital data.It was found that the indifferent electrode was placed to one of the back patch and ecg cables causing the ablation noise to be seen at the ecg signals.Issue is related to user error.The history of customer complaints reported during the last six years and associated with carto system # 34017 was reviewed.No similar additional complaint was found.The manufacturing record evaluation was performed on carto 3 #34017, and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CARTO 3
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster (Israel) Ltd.
4 hatnufah street
yokneam 20667 17
IS   2066717
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50356660
Report Number3013300026-2026-02720
Device Sequence Number20339514
Product Code DQK
UDI-Device Identifier10846835000870
UDI-Public(01)10846835000870(11)160613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG540000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown